Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF

Book Information

Authors: John B. Garnett and Donald E. Marshall
Title: Harmonic measure
Additional book information Cambridge University Press, 2005, xv + 571 pp., ISBN 0-521-47018-8, US$110


References [Enhancements On Off] (What's this?)


Review Information

Reviewer: Christopher J. Bishop
Affiliation: SUNY Stony Brook
Email: bishop@math.sunysb.edu
Journal: Bull. Amer. Math. Soc. 44 (2007), 267-276
PII: S 0273-0979(06)01125-6
Published electronically: August 28, 2006
Review copyright: © Copyright 2006 American Mathematical Society